Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had dizzy spells, headache, throat felt flemy, stopped birth control pill, cramping, sensitive breasts, allergy

I've had unexplained dizy spells since I was 11, I had one that felt different then my previous ones about a week ago, since about then I've felt dizy almost to the point of feeling "tipsy" all the time, I've also have a headache on and off, and for tge past 2 or 3 days my throat has felt flemy, but I haven't coughed anything up. I did just go through one of the worst allergy seasons I've ever had, and li also stopped taking my birt controle pill, as I found out I'm at risk for clots,
I've just finished my period(about4daysago) quite heavy for me, my breasts are a little sensitive and I have some cramping aswell.. Any clue what's going on with me?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
ALLERGIES INVOLVING YOU SINUSES FRONTAL
AS PER YOUR DIZZINSS AND HEADACHE HISTORY
YOUR PND OF MUCUS CAUSES THROAT PROBLEMS
SLOWLY SEASONAL ALLERGIES INCREAES WITH TIME
BIRTH CONTROL TABMIGHT TRIGGER THE ALLERGY AND FTER STOPPING IT TAKES TIME TO COME NORMAL
YOU CAN USE SINUS SPECIFIC ANTIBIOTICS AND ANTIALLERGICS TO STOP MUCUS WITH ANTACIDS
NEED TO CONSULT ALLERGEOLOGIST TO FIND THE CAUS AND REAT ACCORDINGLY BY GETTING TEATS DONE TO FIND CAUSE
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor